# SDR 07FDEA04895

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377364420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME STA 38.2 RT FRAME TO FLOORBEAM CONNECTION FITTING CORRODED.  REMOVED ALL SUBSTRUCTURE AND CARGO SYS COMPONENTS COMMON TO FRAME FITTING   AREAS FROM FR 33 - 38.2 RT IAW A310-200 AMM 25-52-48-4,44-4,26-4 AND A310-200 AMM 25-52-48-4 AND A310-200-SRM 51-40-21. REMOVED AND REPLACED FRAME FITTING AT FR 38.2 RT IAW A310-200-SRM 51-72-10. REINSTALLED ALL PREVIOUSLY REMOVED SUBSTRUCTURE AND CARGO SYS COMPONENTS IAW A310-200-AMM 25-52-48-4, AND A310-200 SRM 51-40-21. A310-  200 AMM 25-52-44-4, A310-200 AMM 25-52-26-4.  MAJOR REPAIR.
